# SDR CA140520002

- Difficulty date: May 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLAP SYS RIGGING 1 OF THE FLAP ACTUATOR, LT OTBD POSITION WAS DIFFICULT TO TURN, EXCESSIVE FORCE WAS REQUIRED TO ROTATED EITHER THE INPUT OR THE OUTPUT SPLINES, ALSO AT SOME POINT IT FEEL LIKE IT HAS INTERNAL LOOSE BETWEEN THE GEARS.
